Singular Perturbations of a Class of Time-Optimal Controls

P. V. Kokotović, A. H. Haddad

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

An approximate time-optimal control of a linear time invariant system consisting of a cascade of fast and slow subsystems is proposed.

Original languageEnglish (US)
Pages (from-to)163-164
Number of pages2
JournalIEEE Transactions on Automatic Control
Volume20
Issue number1
DOIs
StatePublished - Jan 1 1975

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering

Cite this